I had taken abilify for 8 days prior for scitzophrenia. But today after getting the shot a lot of symptoms showed up. I immediatly felt super tired after the shot. Then i went on through the day an i had hand/leg/arm tremors, speech problems, and anxiety. If this is bad is there any thing i can do since it was shot form or do i just wait it out?
Spencer; All of this is normal what they did is give you the shot to get you closer to a blood level and under control best you can do is try and take it easy and these side effects well go away,Then take whatever medication they want you on when they told you too. none of these are anything to worry about. try and get some rest you have had a tough day. Don't forget to continue with your oral medication if that is what they are doing as soon as you are supposed to. Chuck1957
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Feb 2010 • 2 answers
Posted 10 Mar 2015 • 10 answers
Posted 24 Feb 2016 • 3 answers
Posted 28 Jul 2016 • 1 answer
Posted 12 Jan 2017 • 1 answer